Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have skipped beats. Done hear check up. No dizzy spells or no chest pain

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
have skipped beats for 8 years had full heart check done 2 years ago all was good no further
action only bisop 1.25 ,I cycle ever and every day and am otherwise healty,my bp is 135/73 and have 5.5 colestreal ,am stressed at the moment and they appear worse,no dizzy spells or no chest pain at all what you think
Posted Wed, 30 Oct 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Anantharamakrishnan 39 minutes later
Brief Answer:
Need follow up with your doctor

Detailed Answer:
Hi friend,
Welcome to Health Care Magic

     Many cases of palpitation are benign, especially when associated with normal ECHO and may not require treatment… If you also have symptoms like blurred vision, dizziness, loss of consciousness, shortness of breath, chest pain along with this, you need urgent work up
     The first line medicine is generally beta blockers and you are already receiving… It will benefit both anxiety and missed beats. Anxiety causes missed beats; missed beats causes anxiety – a vicious cycle… Stepping your medicine may help - ask your doctor.
Try relaxation techniques like yoga, meditation, and biofeedback and so on…
     If they are not effective and if the problem is severe, you may have to repeat the investigations. At times Electrophysiological Studies (EPS) may be necessary. Several other classes of drugs are available – acting by different mechanisms - the specialist will decide tailored to your needs. There are other advanced treatment modalities - like RF ablation, which could be done during EPS.

Discuss / Follow up with your doctor

Take care     
Wishing all well
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor